# SDR DALA2015111106879

- Difficulty date: November 10, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 68,499 hours, 51,232 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE AFT EMERGENCY EXIT SIGNS WERE INOPERATIVE.  MAINTENANCE ALSO FOUND THAT THE EMERGENCY LIGHTS IN ROWS 13-23 OF THE CABIN WERE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK AND FUSES FOR THE EXIT SIGNS AND THEN CORRECTED A LOOSE WIRE IN A CONNECTOR, REPAIRED THE CONNECTOR PIN, AND THE SYSTEM RETURNED TO NORMAL OPERATION.
